Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/14083
Title: International migration, open borders debates, and happiness
Authors: Bartram, D
First Published: Sep-2010
Citation: INTERNATIONAL STUDIES REVIEW, 2010, 12 (3), pp. 339-361
DOI Link: 10.1111/j.1468-2486.2010.00942.x
ISSN: 1521-9488
eISSN: 1468-2486
Links: http://hdl.handle.net/2381/14083
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Sociology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.